# SDR SWAA106817

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 13,642 hours, 8,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD EEPLS INOP AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
